# SDR AALA202510306793

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 29,026 hours, 12,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING W/C 08T20033001, FOUND L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
